# SDR I5PA2025042588801

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 83,165 hours, 26,228 cycles
- Engine: Pwa PW2037
- Engine time: 70,276 hours, 22,483 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Converter
- Part number: 32289418
- Part serial: 0391
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE 502.  RH ENG EPR FLUCTUATES ON CLIMB.   R/R RH ENG 14TH STAGE BLEED CONVERTER PER AMM.
